# SDR RRXA10789

- Difficulty date: February 10, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stringer
- Part number: NPN
- Condition: Cracked
- Location: Sta.495&508
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO LOWER STRINGER #55 AT STA. 495 CAN'T AND 508 CAN'T, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIRAND INSTALLED IAW DC-8 SRM 51-1-21 AND E.O.#01-006 WITH APPROVED 8110-3 DATED 02/08/01.
